# SDR USAA2014022400009

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 44,278 hours, 16,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOW LEVEL EMERGENCY LIGHT COVER IS MISSING AT SEAT 10C.  REPLACED MISSING LENS AS REQUIRED, OK FOR SERVICE.
